Communications in Mathematical Physics

A Lie-theoretic Galois theory for the spectral curves of an integrable system. I

Andrew McDaniel and Lawrence Smolinsky

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 149, Number 1 (1992), 127-148.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104251141

Mathematical Reviews number (MathSciNet)
MR1182413

Zentralblatt MATH identifier
0766.58030

Subjects
Primary: 58F07
Secondary: 14H99: None of the above, but in this section 17B10: Representations, algebraic theory (weights)

Citation

McDaniel, Andrew; Smolinsky, Lawrence. A Lie-theoretic Galois theory for the spectral curves of an integrable system. I. Comm. Math. Phys. 149 (1992), no. 1, 127--148. https://projecteuclid.org/euclid.cmp/1104251141


Export citation